Keep taking meds after "stressors" are removed from your life?
Yes - 0.0% - 0 votes
No - 100.0% - 1 votes
Maybe, but why? - 0.0% - 0 votes
Posted 2/28/2012 12:04 AM (GMT -7)
Don't you ever feel like sometimes your an addict? Isn't a ceratonin uptake just a legal form of ecstacy? I truly think I would be fine not taking my meds now that I've removed my "stressors".. in fact, isn't that what our therapists are supposed to do; help us deal with our stressors? We'll...if I've removed them, then what is the point of my medication? Shouldn't I be able to deal with life without them, if in fact the only reason I'm on them is because I don't function well when there are "stressors"? Of course I would wean myself, but I feel like when I'm on meds I don't actually "feel" life, I never wanted to not feel, so why keep taking them???
**Why is it that I feel sometimes what I feel inside just isn't normal?
How can I free my mind of the real deep times I spent feeling a lot warmer**
- Glen Meadows
Major Depressive Disorder; Anxiety; Alcohol Abuse
Posted 2/28/2012 2:27 AM (GMT -7)
Medication is a personal thing and really up to you to decide if you are ready to come of them. If you feel ready then give it a go but it really does need to be under close supervision of a doctor and from my experience needs to be done slowly to reduce any withdrawal effects.
I try not to worry about the future -- so I take each day just one anxiety attack at a time.
ANXIETY & PANIC FORUM MODERATOR
Diagnosed with:- Asperger's Syndrome, dyslexia, gad, sad, ocd, depression, reactive arthritis and ankylosing spondylitis
Medication:- 400mg Lyrica, 15mg Escitalopram, Serequel 25-50mg, 5mg Diazepam Naproxen 500mg x2
Posted 2/28/2012 7:13 AM (GMT -7)
I think it all depends whether your depression is situation or a chemical embalance. If you go off meds, do so with the help of your doctor, go off slowly. I would take them awhile and see how you feel. Nobody wants to be on them, but if we have chemical embalance in our brains, we need it.
Best wishes to you. Keep posting.
Moderator-Depression and fibromyalgia
fibromyalgia, Chronic fatigue, depression, allergies
Posted 2/28/2012 7:35 PM (GMT -7)
You really need to talk with the prescribing doctor about this. While you may be fine no longer taking an anti-depressant it is also possible that you may need one for much longer.
Be honest about how you are doing now. Let the doctor know exactly what you are feeling and thinking and discuss where to go from here.
At this point there are really 3 options.
1. Continue your medication as is.
2. Discontinue taking medication(s)
3. Change the medication you are taking in some way...ie new medication or a different dose of the current one.
Regardless this is something that needs to be handled with your doctor.
2 confirmed herniated lumbar discs. Spinal Arthritis. Spinal Stenosis, diabetic peripheral nueropathy.
Moderator Depression Forum.